# SDR CALA9701006

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14074
- Make and model: Doug DC-10-30
- Aircraft serial: 46911
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AND DENT IN SKIN AFT OF RADOME AT LBL 10.  THE DAMAGED AREA WAS CUT OUT AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-00-01, FIGURE 4, 51-31-01 AND 53-31-01 FIGURE 1.
